Proceedings of the Japan Academy, Series A, Mathematical Sciences

Congruences for coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$

SoYoung Choi

Full-text: Open access

Abstract

We find congruences for the $t$-expansion coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$. We determine all the linear relations among the initial $t$-expansion coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$.

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 85, Number 1 (2009), 1-5.

Dates
First available in Project Euclid: 5 January 2009

Permanent link to this document
https://projecteuclid.org/euclid.pja/1231165091

Digital Object Identifier
doi:10.3792/pjaa.85.1

Mathematical Reviews number (MathSciNet)
MR2488752

Zentralblatt MATH identifier
1207.11056

Subjects
Primary: 11F52: Modular forms associated to Drinfelʹd modules

Keywords
Drinfeld modular forms congruences

Citation

Choi, SoYoung. Congruences for coefficients of Drinfeld modular forms for $\Gamma_{0}(T)$. Proc. Japan Acad. Ser. A Math. Sci. 85 (2009), no. 1, 1--5. doi:10.3792/pjaa.85.1. https://projecteuclid.org/euclid.pja/1231165091


Export citation

References

  • S. Choi, Linear relations and congruences for the coefficients of Drinfeld modular forms, Israel J. Math. 165 (2008), 93–101.
  • S. Y. Choi, K. J. Hong and D. Jeon, On plane models for Drinfeld modular curves, J. Number Theory 119 (2006), no. 1, 18–27.
  • Y. Choie, W. Kohnen and K. Ono, Linear relations between modular form coefficients and non-ordinary primes, Bull. London Math. Soc. 37 (2005), no. 3, 335–341.
  • A. El-Guidny, Linear conguences and relations on spaces of cusp forms. (Preprint).
  • D. Dobi, N. Wage and I. Wang, Supersingular rank two Drinfel'd modules and analogs of Atkin's orthogonal polynomials. (Preprint).
  • J. Gallardo and B. López, “Weak” congruences for coefficients of the Eisenstein series for $\mathbf{F}_{q}[T]$ of weight $q^{k}-1$, J. Number Theory 102 (2003), no. 1, 107–117.
  • E.-U. Gekeler, Drinfeld modular curves, Lecture Notes in Math., 1231, Springer, Berlin, 1986.
  • E.-U. Gekeler, On the coefficients of Drinfeld modular forms, Invent. Math. 93 (1988), no. 3, 667–700.
  • E.-U. Gekeler and M. Reversat, Jacobians of Drinfeld modular curves, J. Reine Angew. Math. 476 (1996), 27–93.
  • R. Hartshorne, Algebraic geometry, Springer, New York, 1977.
  • B. López, A congruence for the coefficients of the Drinfeld discriminant function, C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 12, 1053–1058.
  • K. Ono, The web of modularity: arithmetic of the coefficients of modular forms and $q$-series, Published for the Conference Board of the Mathematical Sciences, Washington, DC, 2004.